# SDR DL76G050817

- Difficulty date: December 22, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 21,390 hours, 3,321 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Out Of Position
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MSG WITH RUDDER RATIO LIGHT ILLUMINATED ON OVERHEAD PANEL.  FOUND RUDDER RATIO MODULE IN TEST.  PUT SW TO NORM.  MSG AND LIGHT EXT.  T/S PER FIM RUDDER RATIO CHECKS GOOD.
